# SDR HAIW6HR0069

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401MA
- Make and model: Bell 412
- Aircraft serial: 33060
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring Assy
- Part number: 204011402125
- Condition: Worn Excessively
- Location: M/R Mast
- Part time: 137 hours
- Component: 412010402101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  GIMBAL SUPPORT BUSHING AREA ELONGATED.
